RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 1(421), Pages 181–182 (Mi umn9645)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Combinatorics of flag simplicial 3-polytopes

V. D. Volodin

Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-92612-КО
This work was supported by the Russian Foundation for Basic Research (grant no. 14-01-92612-KO).


DOI: https://doi.org/10.4213/rm9645

Full text: PDF file (300 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:1, 168–170

Bibliographic databases:

Document Type: Article
MSC: 52B10
Presented: V. M. Buchstaber
Accepted: 05.12.2014

Citation: V. D. Volodin, “Combinatorics of flag simplicial 3-polytopes”, Uspekhi Mat. Nauk, 70:1(421) (2015), 181–182; Russian Math. Surveys, 70:1 (2015), 168–170

Citation in format AMSBIB
\Bibitem{Vol15}
\by V.~D.~Volodin
\paper Combinatorics of flag simplicial 3-polytopes
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 1(421)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn9645}
\crossref{https://doi.org/10.4213/rm9645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3353120}
\zmath{https://zbmath.org/?q=an:06458420}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..168V}
\elib{http://elibrary.ru/item.asp?id=23421579}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 1
\pages 168--170
\crossref{https://doi.org/10.1070/RM2015v070n01ABEH004940}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000354181700006}
\elib{http://elibrary.ru/item.asp?id=24031814}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929247728}


Linking options:
  • http://mi.mathnet.ru/eng/umn9645
  • https://doi.org/10.4213/rm9645
  • http://mi.mathnet.ru/eng/umn/v70/i1/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Buchstaber, N. Yu. Erokhovets, “Truncations of simple polytopes and applications”, Proc. Steklov Inst. Math., 289 (2015), 104–133  mathnet  crossref  crossref  isi  elib
    2. V. M. Buchstaber, N. Yu. Erokhovets, “Constructions of families of three-dimensional polytopes, characteristic patches of fullerenes, and Pogorelov polytopes”, Izv. Math., 81:5 (2017), 901–972  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. V. M. Buchstaber, N. Yu. Erokhovets, “Fullerenes, polytopes and toric topology”, Combinatorial and Toric Homotopy: Introductory Lectures, Lecture Notes Series Institute For Mathematical Sciences National University of Singapore, 35, ed. A. Darby, J. Grbic, Z. Lu, J. Wu, World Scientific Publ Co Pte Ltd, 2018, 67–178  crossref  isi
    4. N. Erokhovets, “Construction of fullerenes and Pogorelov polytopes with 5-, 6-and one 7-gonal face”, Symmetry-Basel, 10:3 (2018), 67, 28 pp.  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:219
    Full text:53
    References:20
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019